Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian
Annales de l'I.H.P. Physique théorique, Volume 71 (1999) no. 3, pp. 241-301.
@article{AIHPA_1999__71_3_241_0,
     author = {Duclos, P. and \v{S}\v{t}ov{\'\i}\v{c}ek, P. and Vittot, M.},
     title = {Perturbation of an eigen-value from a dense point spectrum : a general {Floquet} hamiltonian},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {241--301},
     publisher = {Gauthier-Villars},
     volume = {71},
     number = {3},
     year = {1999},
     zbl = {0972.81041},
     mrnumber = {1714346},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1999__71_3_241_0/}
}
TY  - JOUR
AU  - Duclos, P.
AU  - Šťovíček, P.
AU  - Vittot, M.
TI  - Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1999
DA  - 1999///
SP  - 241
EP  - 301
VL  - 71
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1999__71_3_241_0/
UR  - https://zbmath.org/?q=an%3A0972.81041
UR  - https://www.ams.org/mathscinet-getitem?mr=1714346
LA  - en
ID  - AIHPA_1999__71_3_241_0
ER  - 
%0 Journal Article
%A Duclos, P.
%A Šťovíček, P.
%A Vittot, M.
%T Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian
%J Annales de l'I.H.P. Physique théorique
%D 1999
%P 241-301
%V 71
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1999__71_3_241_0
Duclos, P.; Šťovíček, P.; Vittot, M. Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian. Annales de l'I.H.P. Physique théorique, Volume 71 (1999) no. 3, pp. 241-301. http://www.numdam.org/item/AIHPA_1999__71_3_241_0/

[1] V.I. Arnold, Small divisors II. Proof of the A.N. Kolmogorov Theorem on conservation of conditionally periodic motions under small perturbations of the Hamiltonian function, Usp. Mat. Nauk 118 (1963) 13-40. | MR | Zbl

[2] J. Bellissard, Stability and instability in quantum mechanics, in: Albeverio and Blanchard, eds., Trends and Developments in the Eighties, Word Scientific, Singapore, 1985, pp. 1-106. | MR | Zbl

[3] P.M. Bleher, H.R. Jauslin and J.L. Lebowitz, Floquet spectrum for two-level systems in quasi-periodic time dependent fields, J. Stat. Phys. 68 (1992) 271. | Zbl

[4] K.L. Chung, A Course in Probability Theory, Academic Press, 1970. | MR

[5] M. Combescure, The quantum stability problem for time-periodic perturbations of the harmonic oscillator, Ann. Inst. Henri Poincaré 47 (1987) 62-82; Erratum, Ann. Inst. Henri Poincaré 47 (1987) 451-454. | Numdam | MR | Zbl

[6] P. Duclos and P. Šťovíček, Floquet Hamiltonians with pure point spectrum, Commun. Math. Phys. 177 (1996) 327-347. | MR | Zbl

[7] P. Duclos, P. Šťovíček and M. Vittot, Perturbation of an eigen-value from a dense point spectrum: an example, J. Phys. A: Math. Gen. 30 (1997) 7167-7185. | MR | Zbl

[8] L.H. Eliasson, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. IV (15) (1988) 115-147. | Numdam | MR | Zbl

[9] V. Enss and K. Veselić, Bound states and propagating states for time-dependent Hamiltonians, Ann. Inst. Henri Poincaré 39 (1983) 159-191. | Numdam | MR | Zbl

[10] J.S. Howland, Scattering theory for Hamiltonians periodic in time, Indiana J. Math. 28 (1979) 471-494. | MR | Zbl

[11] J.S. Howland, Floquet operators with singular spectrum I, Ann. Inst. Henri Poincaré 49 (1989) 309-323; Floquet operators with singular spectrum II, Ann. Inst. Henri Poincaré 49 (1989) 325-334. | Numdam | MR | Zbl

[12] A. Joye, Absence of absolutely continuous spectrum of Floquet operators, J. Stat. Phys. 75 (1994) 929-952. | MR | Zbl

[13] T. Kato, Perturbation Theory of Linear Operators, Springer, New York, 1966. | MR | Zbl

[14] A.N. Kolmogorov, On the conservation of conditionally periodic motions under small perturbations of the Hamiltonian function, Dokl. Akad. Nauk SSSR 98 (1954) 527-530. | MR

[15] A. Messiah, Mécanique Quantique II, Dunod, Paris, 1964. | MR

[16] J. Moser, On invariant curves of area preserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen, II. Math. Phys. Kl. 11a (1962) 1-20. | MR | Zbl

[17] G. Nenciu, Floquet operators without absolutely continuous spectrum, Ann. Inst. Henri Poincaré 59 (1993) 91-97. | Numdam | MR | Zbl

[18] C.R. De Oliviera, I. Guarneri and G. Casati, From power-localization to extended quasi-energy eigenstates in a quantum periodically driven system, Europhys. Lett. 27 (1994) 187-192.

[19] M. Reed and B. Simon, Methods of Modern Mathematical Physics IV, Academic Press, New York, 1978. | MR | Zbl

[20] F. Rellich, Störungstheorie der Spektralzerlegung, I, Math. Ann. 113 (1937) 600- 619. | JFM | MR

[21] H. Sambe, Steady states and quasienergies of a quantum-mechanical system in a oscillating field, Phys. Rev. A 17 (1973) 2203-2213.

[22] J.H. Shirley, Solution of the Schrödinger equation with a Hamiltonian periodic in time, Phys. Rev. B 138 (1965) 979.

[23] C.L. Siegel, Iterations of analytic functions, Ann. Math. 143 (1942) 607-612. | Zbl

[24] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, NJ, 1970. | MR | Zbl

[25] K. Yajima, Scattering theory for Schrödinger equations with potential periodic in time, J. Math. Soc. Japan 29 (1977) 729-743. | MR | Zbl